MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER REVERSE HIGH-CROSS LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER REVERSE HIGH-CROSS LINER
Model Number 04.01.0126
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 april 2023: lot 2240224: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-02.No anomalies found related to the problem.To date, 7 items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: the patient had a primary rsa surgery on (b)(6)2023.After that time, the patient had 3 revisions due to instability and then dislocation of the joint.The patient was revised on a 4th time still due to dislocation.Therefore, the surgeon changed the reverse implant into a salvage hemiarthroplasty with an anatomical metaphysis, double eccenter, and humeral head and explanting the baseplate, screws, glenosphere, reverse metaphysis, and insert.These events are normal originated by progression of disease to the soft tissues, deformity or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand; however, there is no reason to suspect a malfunctioning device.Batch review performed on 27 april 2023 on reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k193175) lot.2103993 lot 2103993: (b)(4) items manufactured and released on 01-july-2021.Expiration date: 2026-06-16.No anomalies found related to the problem.To date, 5 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6)2023.On (b)(6) 2023, the patient came in reporting instability and the cause was unknown.The surgeon revised the insert and the surgery was completed successfully.On (b)(6) 2023, the patient came reporting pain due to a dislocation of the liner from the glenosphere and the cause was unknown.The surgeon revised the liner and glenosphere and the surgery was completed successfully.On (b)(6)2023, the patient came reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner, glenosphere, and metaphysis.The surgery was completed successfully.Presently, on (b)(6)2023, the patient came in due to signs of a dislocation and the cause is unknown.The surgeon performed a salvage hemiarthroplasty with an anatomical metaphysis, double eccenter, and humeral head and explanted the baseplate, screws, glenosphere, reverse metaphysis, and insert.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM
Common Device Name
SHOULDER REVERSE HIGH-CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16992286
Report Number3005180920-2023-00359
Device Sequence Number7039816
Product Code PHX
UDI-Device Identifier07630040706339
UDI-Public07630040706339
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0126
Device Catalogue Number04.01.0126
Device Lot Number2240224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown